Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is there any side effect of montus kid tablet ?

my son 1 year old. he is continuously suffering from cold. he also suffering nosal flow. so my doctor prescribed my baby l montus kid tablet for 30 days. is there any side effects?
Asked On : Tue, 4 Jan 2011
Answers:  1 Views:  1826
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
ENT Specialist 's  Response
Hi, I am Dr Sonia S V. I am an ENT Surgeon & Head & Neck Specialist. L Montus is commonly prescribed for Allergic rhinitis and asthma. Your doctor may be suspecting some allergic pathology in your child. Do either yourself or your spouse suffer from allergies as as asthma or Allergic rhinitis ? Have you tried simple remedies such as steam inhalation. Consideration should also be given to rule out adenoids and sinonasal disease. Visit an ENT specialist in your locality to get a second opinion.

All the best
Dr Sonia Suprabha Venugopal
Consultant ENT Head & Neck Surgery,Bangalore
Answered: Tue, 4 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor